# SDR UALA2012022701153

- Difficulty date: February 25, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 64,443 hours, 23,687 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON FLOOR ROWS 29-40 TOO DIM.  FOUND EEL LAMP AT SEAT 29 ABC DEFECTIVE.  REPLACED LAMP, OPS CK GOOD.  ACP INSPECTION OF EEL LIGHTING REPAIR.
